MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1550350-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Thrombosis (2100)
Date of Event 04/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and thrombosis are listed in the xience sierra everolimus eluting coronary stent systems instructions for use, as a known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The 3.0x38mm xience sierra stent referenced is filed under a separate medwatch report.
 
Event or Problem Description
It was reported that the patient was hospitalized on (b)(6) 2019, after 3 days of experiencing chest discomfort, diagnosed with st elevation myocardial infarction (mi).Two xience sierra stents (3.0 x 38 mm, 3.5 x 15 mm) were implanted in the left anterior descending (lad) artery, in an overlapping fashion.The activated clotting time (act) was noted to be 331 on the first measurement, and 303 on the second.Post procedure, the patient experienced residual chest pain, diagnosed as dressler's syndrome, as a result of the mi.One day post procedure, the patient had complaints of continued chest pain.An integrilin bolus was administered and coronary angiography was performed, noting thrombus in the lad, stented segment, which was 100% occluded.An edge dissection was noted at the distal edge of the lad stented segment.A 3.0 x 18 mm xience sierra stent was implanted to treat the dissection.Post procedure, the patient was in stable condition.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8575906
Report Number2024168-2019-03499
Device Sequence Number2387364
Product Code NIQ
UDI-Device Identifier08717648227417
UDI-Public08717648227417
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2019
Device Catalogue Number1550350-15
Device Lot Number8120741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2019
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR